MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUM LNR IMPACT TIP 38M

EXACTECH, INC. EQUINOXE; HUM LNR IMPACT TIP 38M
Catalog Number 321-07-38
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a procedure, the plastic broke in two when used to impact liner.It was confirmed there were no parts and pieces that entered the patient.The patient was last known to be in stable condition following the event.Patient information is unavailable.The device will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the fractured humeral liner impactor tip reported in experience was likely the result of a stress riser introduced during impaction, which led to crack initiation, propagation, and ultimate fracture.Additionally, the device may have experienced material degradation if sterilized beyond the recommended parameters listed in the reprocessing instruction which could have led to the observed failure.

Brand Name
EQUINOXE
Common Device Name
HUM LNR IMPACT TIP 38M
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11387212
Report Number1038671-2021-00076
Device Sequence Number3743037
Product Code LXH
UDI-Device Identifier10885862087171
UDI-Public10885862087171
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-07-38
Device Lot Number734652031
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/07/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;